Robust l2 - l Control for Uncertain Discrete-Time Switched Systems with Delays

Full text for this resource is not available from the Research Repository.

Du, Dongsheng, Jiang, Bin, Shi, Peng and Zhou, Shaosheng (2006) Robust l2 - l Control for Uncertain Discrete-Time Switched Systems with Delays. Circuits Systems and Signal Processing , 25 (6). pp. 729-744. ISSN 0278-081X


This paper is concerned with the problem of robust l2 - l∞ control for uncertain discrete-time switched systems with time delay in the state. The uncertainty is assumed to be of structured linear fractional form which includes the norm-bounded uncertainty as a special case. The control design approach is facilitated by introducing some additional instrumental matrix variables. The additional matrix variables decouple the Lyapunov and system matrices, which make the control design feasible. The proposed approach leads to less conservativeness of previous design methods, and the results also generalize earlier works for a more general parametric uncertainty structure. A numerical example is also given to demonstrate the effectiveness and the potential of the proposed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1007/s00034-005-1102-4
Official URL
Subjects Historical > FOR Classification > 1204 Engineering Design
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID18812, discrete-time switched system, l2 − l∞ performance, LMIs, uncertainty
Citations in Scopus 19 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login